skin sensitivity in the stomach area

by tom gitto
(staten island,ny)

I had my quadruple bypass about nine months ago. About three months ago I started experiencing a burning sensation stretching across the width of my stomach.It's not very painful,just annoying and it refuses to go away or even subside.There are no obvious signs, no rash ,no redness and the lotions the dermatoligist has given me have had no effect. Any information on this would be greatly appreciated....Thanks... Tom

Comments for skin sensitivity in the stomach area

Click here to add your own comments

Niaspan?
by: Brian from North Carolina

Hey. I had triple bypass about a year and a half ago. The only burning sensation I've had is the "flushing" I occasionally feel from one of my meds, Niaspan. I wonder if you're taking that. Good luck either way.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Share your story.


Everyone has a story to tell...
What's yours?


Share your story on Smart Heart Living. Not only will it do you a lot of good to express your feelings, but sharing your experience could be a turning point for someone who reads about it.

Click Here
to write your own or to comment on someone else's.